# SDR IPXA2017071419292

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,715 hours, 16,109 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE ON FLAP RETRACTION. RAN QRH PROCEDURE RETRACTED IN ALTERNATE. EMERGENCY DECLARED.  DISAGREE WAS BETWEEN 1 AND UPC/W FIM 27-81-00-815-803 NO EXISTING FAULTS ON FSEU'S, NO 60 DAY HISTORY OPS CKS GOOD IN NORMAL AND ALT UP AND DOWN OK FOR SERVICE
